# SDR 2008UALA03089

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 35,499 hours, 4,301 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5L DOOR MOUNTED EMERG EXIT LIGHT TURNS OFF AFTER A FEW SECONDS OF OPERATION.  FOUND FAULTY LAMP.  REPLACED LAMP OP CHECKED GOOD.  AC OK FOR SERVICE.
